# SDR IPXA2019111348963

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 74,463 hours, 12,198 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB - NEITHER HF 1 OR HF 2 HAVE VOICE CAPABILITY. NO TURNING ABILITY. ALL 3 RADIO HEADS USED TO TRY HF COMM, NO CAPABILITY. ATC ATTEMPTED SELECT CHECK. WE DIDN'T RECEIVE SELCAL.CYCLED BOTH HF1 & HF2 C/B'S. OPS CHK GOOD PER MM 23-11-01. BOTH RADIOS TESTED ON FREQ 5.5. 74 OK FOR SERVICE.
